# SDR GTIA9900928

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - TWO FLOORBEAM CORROSION REPAIRS REQUIRE REPLACEMENT TO ACCOMMODATE LAV FLOOR STRUCTURE MODERATE.  REMOVED TWO EXISTING REPAIRS FABRICATED REPAIR ANGLE FROM 7075-T6 EXTRUSION NR S415615 CUST ORDER NR 12401 PO 30196 AND FILLERS FROM 7075T6.125 PO 62571 IAW SRM 53-05 FIG 20A ALODINED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED REPAIR WITH PR1422B2 AND HL18PB6 HI-LOCKS DC9 SRM 51-20 AND 51-30-5.  (M)
